Alert archive / Mississippi / Flash Flood Warnings in 2005
Flash Flood Warning 9, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Mar 31, 2005, 7:42 AM CST for Jones County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2005, 7:42 AM CST (13:42 UTC)
- Expired
- Mar 31, 2005, 9:45 AM CST
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 112 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 1.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -234 m²/s²
- 0-3 km storm-relative helicity
- -143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KJAN 311345 FFWJAN MSC067-311545- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS 742 AM CST THU MAR 31 2005 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN JONES COUNTY IN SOUTHEAST MISSISSIPPI THIS INCLUDES THE CITIES OF...PINE BELT AIRPORT...ELLISVILLE * UNTIL 945 AM CST * AT 742 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL MOVING INTO THE THE WARNED AREA. RAINFALL RATES WERE FROM 1 TO 2 INCHES PER HOUR. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED ELLISVILLE...OVET AND MOSELLE. WIDESPREAD FLOODING HAS BEEN REPORTED WITH THESE STORMS AS THEY MOVED ACROSS THE AREA. ESTIMATED RAINFALL TOTALS WERE FROM 2 TO 4 INCHES...WITH ISOLATED AMOUNTS NEAR 5 INCHES. AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL WILL BE POSSIBLE. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. TURN AROUND...DO NOT DROWN. LAT...LON 3144 8939 3144 8893 3163 8894 3164 8939 $$ 7
1 follow-up statement
000 WGUS74 KJAN 311447 FFSJAN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 847 AM CST THU MAR 31 2005 MSC067-311457- JONES MS- 847 AM CST THU MAR 31 2005 THE FLASH FLOOD WARNING FOR JONES COUNTY HAS BEEN CANCELLED. THE RAIN HAS MOVED OUT OF THE COUNTY. LAT...LON 3144 8939 3144 8893 3163 8894 3164 8939 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 4:25 AM CST, 3 hours 17 minutes earlier.
Area forecast discussion, Mar 31, 4:25 AM CST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 425 AM CST THU MAR 31 2005 .SHORT TERM...AS CONVECTIVE ACTIVITY DIED OUT ALONG THE APPROACHING COLD FRONT IN SOUTHEAST ARKANSAS EARLIER...ACTIVITY BLOSSOMED ACROSS EAST CENTRAL MISSISSIPPI AND CONTINUES. TRAINING THUNDERSTORMS WITH VERY HEAVY RAINFALL HAS RAISED FLASH FLOOD CONCERNS TODAY AND TONIGHT. THE COLD FRONT CURRENTLY NEAR A COLUMBUS TO YAZOO CITY TO MONROE LINE WILL SAG A LITTLE FARTHER SOUTH THIS MORNING BEFORE STALLING. COOLER AND DRIER AIR SHOULD LIMIT RAIN CHANCES TODAY NORTH OF THE BOUNDARY BUT CONVECTION WILL CONTINUE THIS MORNING IN THE SOUTH. WATER VAPOR IMAGERY THIS MORNING SHOWS THE POTENT SHORTWAVE OVER THE TEXAS PANHANDLE THAT WILL TRACK EAST TODAY AND HELP GENERATE A SURFACE LOW OVER TEXAS THAT WILL MOVE EAST ACROSS OUR AREA TONIGHT AND PRODUCE ANOTHER ROUND OF SEVERE THUNDERSTORMS. THE BEST CHANCE FOR SEVERE STORMS TONIGHT WILL BE ALONG AND SOUTH OF THE I-20 CORRIDOR. THESE STORMS WILL HAVE THE POTENTIAL FOR VERY HEAVY RAIN AND WL ISSUE A FLASH FLOOD WATCH FOR TODAY AND TONIGHT FOR THE AREA ALONG AND EAST OF THE NATCHEZ TRACE. /22/ && .LONG TERM...ON FRIDAY BULK OF PRECIP LOOKS TO BE INTO ALABAMA BUT THERE WILL STILL LIKELY BE SOME LIGHT SPRINKLES DURING THE DAY AS COLD AIR ADVECTION SQUEEZES EVERYTHING OUT OF THE ATMOSPHERE. ALSO MODELS SHOW 850 THERMAL TROUGH BEHIND WRAP AROUND CLOUDS NOT DEPARTING THE REGION UNTIL LATE FRIDAY AFTERNOON THROUGH THE EVENING FROM SOUTHWEST TO NORTHEAST. ONE PROBLEM WE WILL HAVE FRI WILL BE WINDS. H925 WINDS AT H925 ARE UP TO 30KTS AS WELL AS 1000-700MB AND 1000-850 MB WINDS. WITH STRONG COLD AIR ADVECTION IN THE MID LEVELS...MODELS SHOW LESS UNIDIRECTIONAL WINDS UNTIL LATE IN THE DAY...BUT THERE COULD STILL BE SOME GUSTS COMING DOWN TO THE SURFACE...WHICH WILL BEAR WATCHING IN FUTURE MODEL RUNS. WINDS WILL FINALLY BEGIN TO DIE DOWN LATE SAT MORNING AS THE STRONG COLD AIR ADVECTION IN THE MIDLEVELS MOVES TO THE EAST. AFTER AN ACTIVE 36 HRS THE WEATHER SEEMS TO QUIET DOWN. UPPER LEVEL RIDGING BEGINS TO TAKE PLACE SATURDAY WHILE A SFC HIGH WILL DOMINATES THE LANDSCAPE SATURDAY THROUGH MIDDAY MONDAY. NORTHWEST WINDS IN THE LOW LEVEL WILL KEEP TEMPS BELOW NORMAL SATURDAY BUT BY SUNDAY WEST WINDS IN THE LOWER AND MID LEVELS WILL BEGIN TO WARM THINGS UP. H85 TEMPS WARM FROM 2C FRI TO CLOSE TO 10C BY MONDAY AFTERNOON. MIXING UP TO H85 MAY BE A PROBLEM UNTIL MONDAY WHEN WINDS BECOME MORE UNIDIRECTIONAL UP TO THAT LEVEL. SURFACE MOISTURE FROM RAINS THURSDAY AND INTO FRIDAY WILL HELP KEEP TEMPS DOWN AS WELL. WILL ONLY MAKE MINOR TEMP CHANGES FOR THE LONG TERM PERIOD. BY MON AFTERNOON THE SURFACE HIGH WILL BE SITUATED WELL EAST OF THE REGION AND SOUTHERLY WINDS WILL ONCE AGAIN TRANSPORT MOISTURE BACK INTO THE REGION. THIS CONTINUES TO BE AGREED BY ALL OF THE EXTENDED RANGE MODELS. A STRONG CLOSED LOW BECOMES NEGATIVLY TILTED OVER THE PLAINS INTO THE MISSISSIPPI VALLEY FOR LATE TUESDAY INTO EARLY WEDNESDAY. THIS LOOKS TO HAVE SOME STRONG STORMS POTENTIAL...BUT AT THIS TIME SURFACE DEWPOINTS ONLY GET INTO THE 50S TO AROUND 60 SOUTH WITH LIMITED 850 THETAE. STILL HAVE A NUMBER OF MODEL RUNS TO GET A BETTER ASSESSMENT OF THIS SYSTEM. SO WITH THAT IN MIND EXPECT NO MAJOR CHANGES TO CURRENT FORECAST. /17/ && PRELIMINARY NUMBERS: JAN 79 61 63 41 / 40 90 30 10 MEI 79 63 65 42 / 40 90 40 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...FLASH FLOOD WATCH UNTIL 6 AM FRIDAY FOR MSZ031-MSZ038-MSZ039- MSZ043-MSZ044-MSZ045-MSZ046-MSZ048-MSZ049-MSZ050-MSZ051- MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-MSZ057-MSZ058-MSZ059- MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-MSZ065-MSZ066-MSZ072- MSZ073-MSZ074. LA...NONE. AR...NONE. && SHORT TERM:22 LONG TERM: 17
Hazardous weather outlook, Mar 31, 6:39 AM CST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 0639 AM CST THU MAR 31 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 011239- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 0639 AM CST THU MAR 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... ISOLATED SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE EARLY THIS MORNING IN SOUTHEAST MISSISSIPPI...GENERALLY ALONG THE I-59 CORRIDOR. THE MAIN THREAT FROM THESE STORMS WILL BE HAIL THE SIZE OF NICKELS AND WIND GUSTS IN EXCESS OF 58 MPH. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR AND SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT SOUTH OF THE HIGHWAY 82 CORRIDOR. LARGE HAIL WILL BE THE PRIMARY RISK WITH SEVERE STORMS. DAMAGING WINDS AND ISOLATED TORNADOES WILL ALSO BE A POSSIBILITY. THE THUNDERSTORMS IN SOUTHEAST MISSISSIPPI THIS MORNING WILL GRADUALLY WEAKEN AND A LULL IN THE ACTION IS EXPECTED THROUGH THIS AFTERNOON. HOWEVER...ISOLATED SEVERE STORMS MAY REDEVELOP DURING THE LATE AFTERNOON HOURS ALONG AND SOUTH OF A STALLED SURFACE FRONT THAT WILL BE DRAPED ACROSS CENTRAL MISSISSIPPI. THE THREAT FOR SEVERE THUNDERSTORMS WILL INCREASE INTO TONIGHT. A POTENT UPPER LEVEL DISTURBANCE WILL APPROACH THE REGION TODAY AND HELP GENERATE A SURFACE LOW OVER TEXAS THAT WILL TRACK EAST ACROSS OUR REGION TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE LOW. ...FLOODING... A FLASH FLOOD WATCH IS IN EFFECT TODAY ALONG AND SOUTH OF THE NATCHEZ TRACE. A BAND OF THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL CONTINUE TO TRAIN ACROSS SOUTHEAST MISSISSIPPI THIS MORNING AND PRODUCE LOCALIZED FLOODING. LOCALLY HEAVY RAINS ARE EXPECTED AGAIN TONIGHT OVER PORTIONS OF THE FORECAST AREA GENERALLY ALONG AND SOUTH OF THE NATCHEZ TRACE. THUNDERSTORMS TONIGHT COULD TEND TO AFFECT INDIVIDUAL LOCATIONS MULTIPLE TIMES...WHICH MAY RESULT IN ADDITIONAL RAINFALL TOTALS OVER 2 INCHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ...DAYS TWO AND THREE...FRIDAY AND SATURDAY... ISOLATED SEVERE THUNDERSTORMS AND HEAVY RAIN WILL BE POSSIBLE FRIDAY MORNINGGENERALLY EAST OF A LINE FROM GRENADA TO VICKSBURG TO NATCHEZ. THE THREATENING WEATHER SHOULD EXIT THE WHOLE OUTLOOK AREA BY NOON FRIDAY WITH NO ADDITIONAL HAZARDOUS WEATHER EXPECTED THROUGH SATURDAY. ...DAYS FOUR THROUGH SEVEN...SUNDAY THROUGH WEDNESDAY... SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA NEXT TUESDAY NIGHT INTO WEDNESDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE NORTHERN PLAINS TUESDAY AND SEND A COLD FRONT INTO OUR REGION. STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP AHEAD OF THE COLD FRONT. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED AGAIN TONIGHT INTO FRIDAY MORNING. OTHERWISE...THE ACTIVATION OF STORM SPOTTERS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Mar 31, 7:05 AM CST, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 705 AM CST THU MAR 31 2005 MSZ046-051>052-056>058-065>066-073>074-311415- CLARKE MS-COVINGTON MS-FORREST MS-JASPER MS-JONES MS- KEMPER MS-LAMAR MS-LAUDERDALE MS-NEWTON MS-SMITH MS- SEVERE THUNDERSTORM WATCH NUMBER 112 REMAINS VALID UNTIL 8 AM CST FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS WATCH INCLUDES 10 COUNTIES IN CENTRAL MISSISSIPPI SMITH IN EAST CENTRAL MISSISSIPPI CLARKE JASPER KEMPER LAUDERDALE NEWTON IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR THIS INCLUDES THE CITIES OF...LAUREL...MERIDIAN...BAY SPRINGS... HEIDELBERG...WEST HATTIESBURG...LUMBERTON...PURVIS...QUITMAN... STONEWALL...SHUBUTA...COLLINS...MOUNT OLIVE...DE KALB...SCOOBA... HATTIESBURG...NEWTON...UNION...DECATUR...CONEHATTA... TAYLORSVILLE AND RALEIGH
Local storm report, Mar 31, 7:13 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
713 AM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM FLASH FLOOD HATTIESBURG 31.31N 89.31W
03/31/2005 FORREST MS EMERGENCY MNGR
EOC REPORTED FLOODING AT 4TH AND 49TH STREETS AND A HOUSE
FLOODED AT SCOTT AND 42ND STREET.
&&
LJWLocal storm report, Mar 31, 7:24 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
724 AM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM FLASH FLOOD 12 NNE COLUMBIA 31.42N 89.75W
03/31/2005 MARION MS LAW ENFORCEMENT
SEVERAL AREA ROADS HAVE WATER OVER THEM. HIGHWAY 35 NEAR
THE MARION JEFFERSON DAVIS COUNTY LINE HAS 6 TO 8 INCHES
OF WATER COVERING THE ROAD. ALLEN ROAD IN NORTHERN MARION
COUNTY IS CLOSED.
&&
LJWLocal storm report, Mar 31, 7:29 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
729 AM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLASH FLOOD BASSFIELD 31.50N 89.74W
03/31/2005 JEFFERSON DAVIS MS EMERGENCY MNGR
WATER OVER HIGHWAY 42 IN BASSFIELD.
&&
LJWLocal storm report, Mar 31, 7:31 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
731 AM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLASH FLOOD PRENTISS 31.60N 89.87W
03/31/2005 JEFFERSON DAVIS MS EMERGENCY MNGR
WATER OVER PORTIONS OF HIGHWAY 13 IN CENTRAL JEFFERSON
DAVIS COUNTY. SEVERAL RURAL ROADS ALSO HAVE WATER
COVERING THE ROADWAY.
&&
LJWSpecial weather statement, Mar 31, 7:33 AM CST, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 733 AM CST THU MAR 31 2005 MSZ046-051>052-056>058-065>066-073>074-311445- CLARKE MS-COVINGTON MS-FORREST MS-JASPER MS-JONES MS- KEMPER MS-LAMAR MS-LAUDERDALE MS-NEWTON MS-SMITH MS- THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 112 FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS CANCELS 10 COUNTIES IN CENTRAL MISSISSIPPI SMITH IN EAST CENTRAL MISSISSIPPI CLARKE JASPER KEMPER LAUDERDALE NEWTON IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR THIS INCLUDES THE CITIES OF...LAUREL...MERIDIAN...BAY SPRINGS... HEIDELBERG...WEST HATTIESBURG...LUMBERTON...PURVIS...QUITMAN... STONEWALL...SHUBUTA...COLLINS...MOUNT OLIVE...DE KALB...SCOOBA... HATTIESBURG...NEWTON...UNION...DECATUR...CONEHATTA... TAYLORSVILLE AND RALEIGH MME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 6:32 PM CST | Severe Thunderstorm Warning | JAN | Forrest | 43 min |
| Mar 30, 6:43 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Simpson, Smith | 62 min |
| Mar 30, 7:06 PM CST | Severe Thunderstorm Warning | JAN | Jones | 39 min |
| Mar 30, 7:26 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Lauderdale, Newton, Scott, Smith | 49 min |
| Mar 30, 7:27 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 63 min |
| Mar 30, 7:32 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 58 min |
| Mar 30, 8:02 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee | 58 min |
| Mar 30, 8:26 PM CST | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 64 min |
| Mar 30, 8:37 PM CST | Severe Thunderstorm Warning | JAN | Clay | 53 min |
| Mar 30, 8:52 PM CST | Severe Thunderstorm Warning | JAN | Noxubee | 23 min |
| Mar 31, 12:58 AM CST | Severe Thunderstorm Warning | JAN | Jones | 47 min |
| Mar 31, 1:06 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Jones | 24 min |
| Mar 31, 1:18 AM CST | Severe Thunderstorm Warning | JAN | Lamar | 27 min |
| Mar 31, 1:19 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 56 min |
| Mar 31, 1:40 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 35 min |
| Mar 31, 1:45 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Jones | 75 min |
| Mar 31, 2:04 AM CST | Severe Thunderstorm Warning | JAN | Scott | 41 min |
| Mar 31, 2:26 AM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 64 min |
| Mar 31, 2:32 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 43 min |
| Mar 31, 2:34 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Marion | 41 min |
| Mar 31, 2:37 AM CST | Severe Thunderstorm Warning | JAN | Jones | 23 min |
| Mar 31, 3:18 AM CST | Flash Flood Warning | JAN | Lauderdale, Newton | 3 hr |
| Mar 31, 3:41 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jones | 64 min |
| Mar 31, 3:52 AM CST | Flash Flood Warning | JAN | Covington, Jefferson Davis | 3 hr |
| Mar 31, 3:52 AM CST | Flash Flood Warning | JAN | Covington, Jefferson Davis | 23 min |
| Mar 31, 4:05 AM CST | Severe Thunderstorm Warning | JAN | Jasper, Smith | 55 min |
| Mar 31, 4:41 AM CST | Flash Flood Warning | JAN | Clarke, Jasper, Jones | 3 hr |
| Mar 31, 4:46 AM CST | Severe Thunderstorm Warning | JAN | Newton | 44 min |
| Mar 31, 6:10 AM CST | Flash Flood Warning | JAN | Lamar, Marion | 3 hr |
| Mar 31, 6:22 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 68 min |
| Mar 31, 6:29 AM CST | Flash Flood Warning | JAN | Covington, Jefferson Davis | 3 hr |
| Mar 31, 7:04 AM CST | Flash Flood Warning | JAN | Forrest | 3 hr |
Nearby
Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.